# SDR ALG2005F00049

- Difficulty date: July 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- Engine: Allsn 250C30P
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C271
- Part serial: 2AR15
- Condition: Intermittent
- Location: Lt Fuel Boost
- Component: Fuel System, Bell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, PILOT NOTICED THAT LT BOOST PUMP IS INTERMITTENT.  UPON LANDING THE MECHANIC REMOVED AND REPLACED THE LT FUEL BOOST PUMP AND AC WAS RETURNED TO SERVICE AFTER COMPLETION OF OPERATIONAL CHECKS IAW MM. (K)
